Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor - what do u mean by imposter?

Posted by mercedes on July 23, 2003, at 14:00:54

In reply to Re: Effexor...p.s. borrowing a toe :)) Daphnis and zinya, posted by Daphnis on July 23, 2003, at 11:57:57

Daph, what do you mean that you feel like an imposter here? If you are reaching out for help through this site, you are not alone. Do you want to talk about why you feel like an "imposter here and everywhere". I used to refer to myself as a robot, going thru each day like a robot, get up, get dressed, go to work, pretend to be happy, go home and do the same thing the next day. Please stay with us and let us help you out if we can.

p.s. another shorthand, SE-side effects.
Mercedes

> This is amazing! No, I have old (samples) 37.5 mg tabs, and when I DO get so down that I feel like trying again, I break one in like fifths! So I feel like an imposter here cause I hear people dealing with issues over 150 mg, but where else am I going to deal with these issues?? And anyway, I feel like an imposter everywhere and always.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:mercedes thread:13781
URL: http://www.dr-bob.org/babble/20030723/msgs/244555.html